Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimation of disequilibrium and limited dependent variable models with serially dependent residuals

Robinson, Peter (1987) Estimation of disequilibrium and limited dependent variable models with serially dependent residuals. Economics Letters, 23 (1). pp. 53-57. ISSN 0165-1765

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Nov 2019 06:06
URI: http://eprints.lse.ac.uk/id/eprint/1234

Actions (login required)

View Item View Item